Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 107, NWS Hastings, NE

May 3, 2012Harlan County, Kearney County, Phelps County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 3, 2012, 3:17 PM CDT for Harlan County, Kearney County, Phelps County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 3:17 PM CDT (20:17 UTC)
Expired
May 3, 2012, 3:45 PM CDT
In force
28 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2494 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS53 KGID 032017
SVRGID
NEC083-099-137-032045-
/O.NEW.KGID.SV.W.0107.120503T2017Z-120503T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
317 PM CDT THU MAY 3 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 345 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR RAGAN...OR 8 MILES SOUTHEAST OF HOLDREGE...
  AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILCOX...FUNK AND AXTELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4053 9913 4035 9906 4035 9918 4031 9921
      4023 9942 4033 9950
TIME...MOT...LOC 2018Z 235DEG 11KT 4034 9930
WIND...HAIL <50MPH 1.00IN

$$

ADO
2 follow-up statements
007 
WWUS53 KGID 032029
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT THU MAY 3 2012

NEC083-099-137-032045-
/O.CON.KGID.SV.W.0107.000000T0000Z-120503T2045Z/
HARLAN NE-KEARNEY NE-PHELPS NE-
329 PM CDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PHELPS...SOUTHWESTERN KEARNEY AND NORTHEASTERN HARLAN COUNTIES UNTIL
345 PM CDT...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR RAGAN...OR 8 MILES SOUTH OF HOLDREGE...MOVING
NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILCOX...FUNK AND AXTELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4053 9913 4035 9906 4035 9918 4031 9921
      4023 9942 4033 9950
TIME...MOT...LOC 2030Z 235DEG 9KT 4034 9931
WIND...HAIL <50MPH 1.00IN

$$
021 
WWUS53 KGID 032045
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
345 PM CDT THU MAY 3 2012

NEC083-099-137-032055-
/O.EXP.KGID.SV.W.0107.000000T0000Z-120503T2045Z/
HARLAN NE-KEARNEY NE-PHELPS NE-
345 PM CDT THU MAY 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PHELPS...
SOUTHWESTERN KEARNEY AND NORTHEASTERN HARLAN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHWESTERN FRANKLIN AND NORTHEASTERN HARLAN UNTIL 430 PM CDT.

LAT...LON 4053 9913 4035 9906 4035 9918 4031 9921
      4023 9942 4033 9950
TIME...MOT...LOC 2029Z 235DEG 9KT 4034 9931

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 12:20 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 3, 12:20 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1220 PM CDT THU MAY 3 2012

.AVIATION...18Z KGRI TAF. IFR CEILINGS TO CONTINUE THROUGH
19Z...WITH VFR CONDITIONS EXPECTED THEREAFTER AS STRATUS
DISSIPATES ACROSS THE AREA. SURFACE WINDS WILL REMAIN LIGHT AND
VARIABLE FOR THE MOST PART BEFORE BECOMING MORE ESTABLISHED FROM
THE SOUTH/SOUTHEAST BY 14Z FRIDAY. SIGNIFICANT VISIBILITY
RESTRICTIONS ARE NOT ANTICIPATED THROUGH THE NEXT 24 HOURS.

&&

.PREV DISCUSSION... /ISSUED 1032 AM CDT THU MAY 3 2012/

UPDATE...MORNING SURFACE ANALYSIS INDICATES AN AREA OF LOW
PRESSURE OVER CENTRAL KANSAS...WITH AN INVERTED TROUGH/EFFECTIVE
DRY LINE EXTENDING NORTH FROM THE LOW INTO NORTH CENTRAL KANSAS AND
SOUTH CENTRAL NEBRASKA. AS OF 15Z THIS BOUNDARY WAS NOTED
EXTENDING FROM NEAR KK82...TO KHSI AND KGRI...TO KOLU. LOW LEVEL
MOISTURE FLUX...ALONG WITH WEAK THERMAL ADVECTION AND RESULTANT
ISENTROPIC UPGLIDE AND SATURATION...HAS RESULTED IN STRATUS
DEVELOPMENT ACROSS THE SOUTHEASTERN ONE-HALF OF THE CWA THIS
MORNING. VISIBLE SATELLITE IMAGERY ALSO INDICATES WEAK CONVECTIVE
DEVELOPMENT WITHIN THIS STRATUS FIELD...BUT THIS CONVECTIVE
ACTIVITY REMAINS VERY WEAK WITH KUEX INDICATING NOTHING IN THE WAY
OF PRECIPITATION ACROSS THE AREA. WENT AHEAD AND TWEAKED SKY GRIDS
TO BETTER REFLECT CURRENT CEILINGS WHICH HAVE OVERTAKEN THE AREA.
12Z NAM AND 06Z OPERATIONAL GFS ALSO SHOW THESE LOW CLOUDS WITH
FORECAST CROSS SECTIONS FROM BOTH MODELS SUGGESTING THIS STRATUS
DECK SHOULD BREAK APART EARLY THIS AFTERNOON AS DIABATIC HEATING
PROMOTES INCREASING CONVECTIVE DEVELOPMENT. A WEAK CU FIELD SHOULD
RESULT BY EARLY TO MID AFTERNOON FOR LOCATIONS NEAR AND SOUTHEAST
OF THE SURFACE BOUNDARY...MUCH LIKE YESTERDAY WITHIN THE PLUME OF
INCREASED LOW LEVEL MOISTURE. A LOW LEVEL INVERSION SHOULD KEEP
DEEP CONVECTION AT BAY THROUGH MUCH OF THE AFTERNOON...BUT AGAIN
LIKE YESTERDAY...DIABATIC HEATING ALONG WITH INCREASED LOW LEVEL
CONVERGENCE AND RESULTANT FORCING ALONG THE SURFACE BOUNDARY...COULD
RESULT IN ISOLATED BUT ROBUST CONVECTIVE ACTIVITY BY LATE
AFTERNOON...WITH THE GREATEST THREAT FOR AFTERNOON SEVERE WEATHER
LIKELY RELEGATED TO OUR EAST/SOUTHEAST...AGAIN WITHIN THE PLUME OF
INCREASED LOW LEVEL MOISTURE.

PREV DISCUSSION... /ISSUED 408 AM CDT THU MAY 3 2012/

SHORT TERM...THURSDAY THROUGH SATURDAY NIGHT.

THUNDERSTORMS ARE EXPECTED TO LINGER THROUGH THE EARLY MORNING HOURS
ON THURSDAY BEFORE PUSHING OUT OF THE REGION. BY THURSDAY AFTERNOON/
EVENING...THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AGAIN ACROSS
THE FORECAST AREA...AS A SURFACE BOUNDARY PUSHES THROUGH THE REGION.
THE GFS SUGGESTS AT LEAST 4500 J/KG OF SURFACE CAPE ESPECIALLY
ACROSS THE THE SOUTHEAST PORTION OF THE FORECAST AREA. STILL SOME
CONCERN FOR SEVERE WEATHER POTENTIAL DURING THE AFTERNOON AND
EVENING HOURS TODAY.

FOR THE REMAINDER OF THE SHORT TERM PERIOD...UPPER LEVEL SHORT WAVE
TROUGHS WILL CONTINUE TO PUSH THROUGH THE FORECAST AREA. AT THE
SURFACE...LOW PRESSURE WILL DEVELOP ALONG THE FRONT RANGE OF THE
ROCKIES...THUS HELPING TO GENERATE PRECIPITATION POTENTIAL BEGINNING
THURSDAY NIGHT AND LINGERING THROUGH SATURDAY NIGHT.

LONG TERM...SUNDAY THROUGH WEDNESDAY.

AN UPPER LEVEL TROUGH WILL BEGIN TO PUSH EASTWARD ACROSS THE
WESTERN HALF OF THE CONUS. BOTH THE GFS AND THE ECMWF SUGGEST A
PORTION OF ENERGY FROM THE TROUGH WILL BREAK OFF IN THE FORM OF A
CLOSED LOW AND REMAIN ACROSS THE SOUTHWEST PORTION OF THE CONUS BY
MONDAY. THE MAIN SURFACE TROUGH WILL PUSH NORTHEAST WARD ACROSS
WYOMING AND THE DAKOTAS. AT THE SURFACE...A LOW PRESSURE SYSTEM
WILL BECOME VERTICALLY STACKED WITH THE UPPER LEVEL LOW AND PUSH A
COLD FRONTAL BOUNDARY THROUGH THE CENTRAL PLAINS BY SUNDAY
AFTERNOON.

TEMPERATURES IN THE FORECAST PERIOD WILL REMAIN QUITE WARM THROUGH
SATURDAY...WITH HIGHS EXTENDING WELL INTO THE 80S ACROSS THE
FORECAST AREA. WITH THE FRONTAL PASSAGE ON SUNDAY...A TIGHT GRADIENT
CAN BE EXPECTED ACROSS THE FORECAST AREA...DEPENDING ON FRONTAL
POSITION. HIGHS THE REST OF THE LONG TERM PERIOD WILL REMAIN IN THE
UPPER 60S TO LOWER 70S...AS 850 TEMPERATURES REMAIN AROUND 7 TO 10
DEGREES CELSIUS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION/UPDATE...BRYANT
SHORT TERM/LONG TERM...SALTZMAN
Hazardous weather outlook, May 3, 1:18 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
118 PM CDT THU MAY 3 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
118 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LATE THIS AFTERNOON THROUGH MIDNIGHT...THUNDERSTORMS WILL BE
POSSIBLE ACROSS NORTH CENTRAL KANSAS...AS WELL AS PORTIONS OF
SOUTH CENTRAL NEBRASKA PRIMARILY ALONG AND SOUTHEAST OF A LINE
FROM BEAVER CITY...TO KEARNEY...TO WOLBACH. SEVERE WEATHER WILL BE
POSSIBLE SHOULD THUNDERSTORMS DEVELOP...WITH HAIL TO THE SIZE OF
GOLF BALLS...THUNDERSTORM WIND GUSTS TO AROUND 60 MPH...AND
ISOLATED TORNADOES ALL BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY THROUGH SUNDAY...VARIOUS CHANCES FOR THUNDERSTORMS CONTINUE
THROUGH THE ENTIRE OUTLOOK PERIOD. AT THIS TIME...IT IS TO EARLY
TO DETERMINE SEVERE WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH MIDNIGHT
ACROSS NORTH CENTRAL KANSAS...AS WELL AS PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY ALONG AND SOUTHEAST OF A LINE FROM BEAVER
CITY...TO KEARNEY...TO WOLBACH.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

In the hours before

Local storm report, May 3, 11:07 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1107 AM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TORNADO          2 NE DAVENPORT          40.33N 97.78W
05/02/2012                   THAYER             NE   NWS STORM SURVEY

            REPORT FROM SURVEY TEAM INDICATES A TORNADO TOUCHED DOWN
            APPROXIMATELY 2 MILES NORTHEAST OF DAVENPORT AND LIFTED 3
            MILES NORTHEAST OF DAVENPORT. THE PRELIMINARY RATING OF
            THE TORNADO IS AN EF-1 WITH AN ESTIMATED MAXIMUM WIND
            SPEED OF 105 MPH. THE PATH LENGTH IS APPROXIMATELY 1 MILE
            WITH A WIDTH OF 250 YARDS. THE TIME OF THIS TORNADO WAS
            FROM 1003 PM CDT TO 1007 PM CDT.

&&

ODER
Special weather statement, May 3, 3:11 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
311 PM CDT THU MAY 3 2012

NEZ073-083-032045-
HARLAN NE-PHELPS NE-
311 PM CDT THU MAY 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PHELPS AND
NORTHEASTERN HARLAN COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAGAN...OR 8 MILES SOUTHEAST OF HOLDREGE...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FUNK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4050 9918 4035 9917 4035 9918 4032 9919
      4024 9940 4035 9948
TIME...MOT...LOC 2012Z 232DEG 23KT 4037 9927

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:15 PM CDTSpecial Weather StatementGIDNance30 min
May 2, 7:21 PM CDTSpecial Weather StatementGIDHoward24 min
May 2, 7:24 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick36 min
May 2, 7:37 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance38 min
May 2, 8:03 PM CDTSevere Thunderstorm WarningGIDClay, Nuckolls, Webster42 min
May 2, 8:05 PM CDTSevere Thunderstorm WarningGIDBuffalo40 min
May 2, 8:14 PM CDTSevere Thunderstorm WarningGIDNance46 min
May 2, 8:19 PM CDTSevere Thunderstorm WarningGIDHoward41 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Nuckolls, Thayer, York48 min
May 2, 8:46 PM CDTSevere Thunderstorm WarningGIDBuffalo44 min
May 2, 8:49 PM CDTTornado WarningGIDClay, Nuckolls, Thayer26 min
May 2, 8:54 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance36 min
May 2, 9:09 PM CDTSpecial Weather StatementGIDYork36 min
May 2, 9:25 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer50 min
May 2, 9:29 PM CDTSpecial Weather StatementGIDBuffalo31 min
May 2, 9:49 PM CDTTornado WarningGIDClay, Fillmore, Nuckolls41 min
May 2, 9:53 PM CDTTornado WarningGIDThayer29 min
May 2, 10:00 PM CDTAreal Flood AdvisoryGIDClay, Fillmore, Nuckolls, Thayer3 hr
May 2, 10:07 PM CDTSpecial Weather StatementGIDHamilton23 min
May 2, 10:10 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hamilton50 min
May 2, 10:13 PM CDTSevere Thunderstorm WarningGIDClay47 min
May 2, 10:17 PM CDTSevere Thunderstorm WarningGIDFillmore43 min
May 2, 10:31 PM CDTSevere Thunderstorm WarningGIDAdams, Kearney29 min
May 2, 10:40 PM CDTTornado WarningGIDFillmore35 min
May 2, 10:57 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hamilton, Kearney48 min
May 2, 11:02 PM CDTSevere Thunderstorm WarningGIDFillmore43 min
May 2, 11:22 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York23 min
May 2, 11:37 PM CDTFlash Flood WarningGIDClay6 hr
May 2, 11:42 PM CDTSevere Thunderstorm WarningGIDFillmore33 min
May 2, 11:42 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hamilton48 min
May 2, 11:53 PM CDTSevere Thunderstorm WarningGIDAdams, Hall, Hamilton26 min
May 3, 12:10 AM CDTSevere Thunderstorm WarningGIDAdams, Clay50 min
May 3, 12:15 AM CDTSevere Thunderstorm WarningGIDFillmore45 min
May 3, 12:43 AM CDTSevere Thunderstorm WarningGIDClay, Nuckolls47 min
May 3, 12:51 AM CDTSevere Thunderstorm WarningGIDAdams, Clay39 min
May 3, 1:15 AM CDTFlash Flood WarningGIDFillmore6 hr
May 3, 1:26 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Webster49 min
May 3, 1:47 AM CDTSevere Thunderstorm WarningGIDAdams, Clay28 min
May 3, 3:59 AM CDTSpecial Weather StatementGIDAdams46 min
May 3, 4:14 AM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster46 min
May 3, 4:59 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Kearney, Webster46 min
May 3, 5:28 AM CDTSevere Thunderstorm WarningGIDClay, Nuckolls47 min
May 3, 5:56 AM CDTSevere Thunderstorm WarningGIDFillmore34 min
May 3, 7:00 AM CDTAreal Flood WarningGIDClay, Fillmore5 hr
May 3, 3:11 PM CDTSpecial Weather StatementGIDPhelps34 min
May 3, 3:43 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan47 min
May 3, 4:12 PM CDTSevere Thunderstorm WarningGIDHarlan33 min
May 3, 4:32 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan43 min
May 3, 5:12 PM CDTSevere Thunderstorm WarningGIDFranklin27 min
May 3, 5:17 PM CDTSevere Thunderstorm WarningGIDHarlan28 min
May 3, 6:33 PM CDTSpecial Weather StatementGIDHoward27 min
May 3, 6:56 PM CDTSpecial Weather StatementGIDNance49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.